EXACTECH, INC. TRULIANT POR TIB TRAY SIZE 3.5F/3.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-55-3535 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
08/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 13 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, loosening, instability, ambulation or postural difficulties, joint laxity, failure of implant, scar tissue, synovitis, pain and swelling/ edema.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00066.D10: concomitants: (b)(6), 02-020-12-0235 - truliant ps por fem ps por left sz 3.5; (b)(6), 02-022-55-3535 - truliant por tib tray size 3.5f/3.5t; (b)(6), 200-07-35 - advanced patella 35mm 3 peg implant.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.